I have been to the hospital and they said my heart was fine...so am posting this as I have an appointment at my doctors next week...and the symptoms are still there but not as intense...
here is my questions...I posted this in another forum somewhere but got no replies..so hopefully will get some response...I posted this below the day I went to hospital..I just took my self there...but they found nothing wrong.
I have been on phentermine since last October 2007. I have lost over three stone, started off at 20st...'
My question is that recently in the last say 10 days..more so now though, I have a stiff pain in my left side of neck, shoulder bone, and also middle of back. It is more noticeable on my left jugular neck side like a tension or tightness. I feel like uptight as well...and have slight chest pain but not centre...also palpitations...and sometimes a slight pain in my left arm...I am 38 male and no illness or health problems..
Obviously I have stopped taking phentermine flushed them down toilet. The above symptoms are still there but not as intense...though I have tension in left neck where jugular is, and also left shoulder more front shoulder bone, and my arm left slight pain now and then, sometimes the same time as pain in my neck...
When this first started I also had stomach dragging dull pain, and dull pain ache where a womans bra strap would be at the back...' Plus small pains in left side of chest heart region, not centre..I say heart but the hospital said it was fine so it could be lung or whatever. I just wondered what you all think.
Should the hospital have done an x ray... they only did pulse, blood pressure and them pads attached to me to produce a graph...also I was quite taken aback by their comment, why did I go to them (hospital) and not my doctor..well I thought it was symptoms of a heart attack... plus they said have I not taken pain killers..
your help would be appreciated...I know I am going to see my doctor soon and so should there be anything I should ask the doctor..also do any of you know what could be wrong...thanks
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?